MathSciNet Relay Station
MathSciNet bibliographic data
MR2068698 47B06 (28A80 47B38 47G10 60G15)
Linde, Werner Kolmogorov numbers of Riemann-Liouville operators over small sets and applications to Gaussian processes. J. Approx. Theory 128 (2004), no. 2, 207–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement